# SDR CA040315010

- Difficulty date: March 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 62,308 hours
- Engine: Pwa JT8D15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 65727628
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE TAKE-OFF WAS REJECTED AT 70KTS DUE TO NLG SHIMMEY. BOTH NLG WHEELS REPLACED AND STEERING COLLAR ADJUSTMENT CHECKED. AIRCRAFT WAS RETURNED TO SERVICE.
